Alert archive / Missouri / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 25, NWS St. Louis, MO

April 10, 20137 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 7:11 PM CDT for 7 counties in Missouri. It was in force for 49 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 7:11 PM CDT (00:11 UTC)
Expired
Apr 10, 2013, 8:00 PM CDT
In force
49 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 7:15 PM CDTTSTM WND GST 1011 Nne Sullivan, MO
Apr 10, 7:20 PM CDTTSTM WND GST 50Sullivan, MO
Apr 10, 7:23 PM CDTTSTM WND DMGUnion, MOLARGE TREE BLOWN DOWN...BLOCKING INDEPENDENCE DRIVE ON WEST SIDE OF TOWN.
Apr 10, 7:24 PM CDTTSTM WND DMGVilla Ridge, MOMULTIPLE LARGE TREES BLOCKING COLEMAN ROAD. TIME ESTIMATED FROM RADAR.
Apr 10, 7:25 PM CDTTSTM WND DMGUnion, MO5 INCH TREE LIMBS DOWN.
Apr 10, 7:28 PM CDTTSTM WND DMG2 N Union, MOSTRUCTURAL DAMAGE TO WASHINGTON METAL FABRICATORS BUILDING AT MEYER ROAD AND STATE HWY A NORTH OF UNION.
Apr 10, 7:28 PM CDTTSTM WND GST 602 N Union, MOHEAVY RAIN AND 50-60 MPH WINDS AT STATE HWY A AND MEYER DRIVE.
Apr 10, 7:30 PM CDTTSTM WND DMG2 Wsw Gray Summit, MOTREE BLOCKING COLEMAN ROAD AT HIGHWAY 100 NEAR COLEMAN ELEMENTARY SCHOOL.
Apr 10, 7:30 PM CDTTSTM WND DMG3 Nw Villa Ridge, MOSEVERAL LARGE TREES SNAPPED AT THE BASE AT THE WOLF HOLLOW GOLF CLUB OFF HIGHWAY 100.
Apr 10, 7:30 PM CDTTSTM WND DMGVilla Ridge, MONUMEROUS TREES AND POWER POLES SNAPPED NEAR THE BASE.
Apr 10, 7:31 PM CDTTSTM WND GST 654 E Washington, MO
Apr 10, 7:36 PM CDTFUNNEL CLOUDPacific, MO
Apr 10, 7:41 PM CDTTSTM WND DMG2 N Union, MOSTRUCTURAL DAMAGE TO WASHINGTON METAL FABRICATORS BUILDING AT MEYER ROAD AND STATE HWY A NORTH OF UNION.
Apr 10, 8:00 PM CDTTSTM WND DMG12 Wsw De Soto, MOMOBILE HOME BLOWN OFF ITS FOUNDATION. NO INJURIES. NEAR INTERSECTION OF HIGHWAY 21 AND HIGHWAY 47 NEAR KINGSTON.
Apr 10, 8:00 PM CDTTSTM WND DMGWildwood, MOHOMESTEAD SUBDIVISON REPORTED LARGE TREES AND LIMBS DOWNED. A BRIEF POWER OUTAGE OCCURRED. THE WIND WAS ESTIMATED TO BE IN EXCESS OF 60 MILES PER HOUR.
Apr 10, 8:00 PM CDTTSTM WND GST 60Wildwood, MOHOMESTEAD SUBDIVISION REPORTED LARGE TREES AND LIMBS DOWNED. A BRIEF POWER OUTAGE OCCURRED. THE WIND WAS REPORTED TO BE IN EXCESS OF 60 MILES PER HOUR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WUUS53 KLSX 110011
SVRLSX
MOC055-071-099-183-187-189-221-110100-
/O.NEW.KLSX.SV.W.0025.130411T0011Z-130411T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 800 PM CDT

* AT 709 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM BEAUFORT TO SULLIVAN TO 8 MILES SOUTH OF
  ANTHONIES MILL TO 5 MILES WEST OF VIBURNUM...AND MOVING NORTHEAST
  AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ST. CLAIR...UNION...VILLA RIDGE...GRAY SUMMIT...POTOSI...PACIFIC...
  CEDAR HILL...EUREKA...WILDWOOD...HILLSBORO...BYRNES MILL...DE
  SOTO...HIGH RIDGE...ELLISVILLE...CLARKSON VALLEY...CHESTERFIELD...
  BALLWIN...ANTONIA...MURPHY AND MANCHESTER.

THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...MERAMEC STATE PARK...ROBERTSVILLE STATE PARK...ROUTE 66 STATE
PARK...SANDY CREEK COVERED BRIDGE HISTORIC SITE...ST. FRANCOIS STATE
PARK AND WASHINGTON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3770 9127 3794 9120 3818 9119 3845 9128
      3870 9049 3844 9040 3821 9041 3788 9054
TIME...MOT...LOC 0011Z 246DEG 37KT 3846 9119 3821 9108
          3797 9110 3773 9120

HAIL...<.75IN
WIND...60MPH

$$

CVKING
1 follow-up statement
297 
WWUS53 KLSX 110014
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT WED APR 10 2013

MOC055-071-099-183-187-189-221-110100-
/O.CON.KLSX.SV.W.0025.000000T0000Z-130411T0100Z/
CRAWFORD MO-FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. FRANCOIS MO-
ST. LOUIS MO-WASHINGTON MO-
714 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
SOUTHWESTERN ST. LOUIS...ST. FRANCOIS...SOUTHWESTERN ST. CHARLES...
JEFFERSON...FRANKLIN AND EASTERN CRAWFORD COUNTIES UNTIL 800 PM
CDT...

AT 709 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BEAUFORT TO SULLIVAN TO 9 MILES SOUTH OF
ANTHONIES MILL TO 5 MILES WEST OF VIBURNUM...AND MOVING NORTHEAST AT
45 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 TO 90 MPH WIND GUSTS.

SOURCE...SULLIVAN AIRPORT OBSERVED A WIND GUST TO 95 MPH.

IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
         DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
         POWER OUTAGES ARE LIKELY.

LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...UNION...VILLA RIDGE...GRAY SUMMIT...PACIFIC...POTOSI...
CEDAR HILL...EUREKA...WILDWOOD...HILLSBORO...BYRNES MILL...DE SOTO...
HIGH RIDGE...ELLISVILLE...CLARKSON VALLEY...CHESTERFIELD...BALLWIN...
ANTONIA...MURPHY AND MANCHESTER.

THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...DILLARD MILL HISTORIC SITE...MERAMEC STATE PARK...ROBERTSVILLE
STATE PARK...ROUTE 66 STATE PARK...SANDY CREEK COVERED BRIDGE
HISTORIC SITE...ST. FRANCOIS STATE PARK AND WASHINGTON STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3770 9127 3794 9120 3818 9119 3845 9128
      3870 9049 3844 9040 3821 9041 3788 9054
TIME...MOT...LOC 0014Z 246DEG 37KT 3847 9115 3822 9104
          3798 9106 3774 9116

HAIL...<.75IN
WIND...80MPH

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 25 minutes earlier.

Area forecast discussion, Apr 10, 6:46 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED APR 10 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 405 PM CDT WED APR 10 2013

EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA
AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW
TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE
EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE
FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S
TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL
SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR
PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE
SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO.
OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS
WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF
THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS
EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO
FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S
FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK.

BYRD

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 405 PM CDT WED APR 10 2013

EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST
AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK
INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING
OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF
WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS
WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS
THURSDAY NIGHT WILL BE IN THE 30S.

SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT
CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY
WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP
TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S
ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING
OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR
SOUTH.

SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE
EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S
ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW
70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO
THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER
NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD.
EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF
ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH
LOWS EACH NIGHT IN THE 40S/50S.

BYRD

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED APR 10 2013

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS
CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND
OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB
THROUGHOUT THE DAY INTO MVFR BY LATE MORNING.

SPECIFICS FOR KSTL...

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN
SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY
CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR
BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT
AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT WED APR 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS
EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL
IS POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Apr 10, 6:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             3 S ROBERTSVILLE        38.37N  90.82W
04/10/2013  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 10, 6:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     HAIL             2 S CATAWISSA           38.40N  90.78W
04/10/2013  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 10, 6:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             PACIFIC                 38.48N  90.75W
04/10/2013  M0.70 INCH       FRANKLIN           MO   TRAINED SPOTTER

            HEAVY RAIN.

&&

DYE
Local storm report, Apr 10, 6:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             2 NNE PACIFIC           38.50N  90.73W
04/10/2013  E1.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

TILLY
Local storm report, Apr 10, 7:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     HAIL             1 N PACIFIC             38.49N  90.75W
04/10/2013  E1.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            ALSO HAD A WIND GUST UP TO 55MPH.

&&

GOSSELIN
Local storm report, Apr 10, 7:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND GST     OWENSVILLE              38.35N  91.50W
04/10/2013  E45 MPH          GASCONADE          MO   TRAINED SPOTTER

            WINDS ESTIMATED BETWEEN 40 TO 50 MILES PER HOUR.

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:13 PM CDTAreal Flood AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more6 hr
Apr 10, 7:17 PM CDTTornado WarningLSXFranklin28 min
Apr 10, 7:21 PM CDTTornado WarningLSXFranklin24 min
Apr 10, 7:25 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more50 min
Apr 10, 7:32 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis28 min
Apr 10, 7:52 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis23 min
Apr 10, 8:04 PM CDTSevere Thunderstorm WarningLSXIron, Jefferson, Sainte Genevieve, Saint Francois, Washington41 min
Apr 10, 8:04 PM CDTTornado WarningLSXSaint Charles, Saint Louis26 min
Apr 10, 8:07 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis53 min
Apr 10, 8:08 PM CDTTornado WarningLSXCity of Saint Louis37 min
Apr 10, 8:11 PM CDTAreal Flood AdvisoryLSXMarion, Monroe, Pike, Ralls, Shelby6 hr
Apr 10, 8:14 PM CDTRiver Flood WarningLSXReynolds69 hr
Apr 10, 9:24 PM CDTRiver Flood WarningLSXMarion48 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXLewis40 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXMarion47 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXLincoln52 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXSaint Charles32 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXMonroe54 hr
Apr 11, 6:44 AM CDTRiver Flood WarningLSXCole39 hr
Apr 11, 8:27 AM CDTRiver Flood WarningLSXLewis65 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXMarion95 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXRalls49 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike96 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike97 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXSaint Charles96 days

Nearby

Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.